Publication
Title
Robust PCA for skewed data and its outlier map
Author
Abstract
Language
English
Source (journal)
Computational statistics and data analysis / International Association for Statistical Computing. - Amsterdam, 1983, currens
Publication
Amsterdam : North-Holland, 2009
ISSN
0167-9473 [print]
1872-7352 [online]
Volume/pages
53:6(2009), p. 2264-2274
ISI
000264907200024
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.05.2009
Last edited 08.01.2018
To cite this reference